Compactness of support of solutions for some classes of nonlinear elliptic and parabolic systems.

Título inglés Compactness of support of solutions for some classes of nonlinear elliptic and parabolic systems.
Título español Compacidad de apoyo de soluciones para algunas clases de sistemas parábolicos y elípticos no lineales.
Autor/es Bouchekif, M.
Organización Lab. Math. Indus. Phys. Univ. Paul Sabatier, Toulouse, Francia
Revista 0214-1493
Publicación 1994, 38 (1): 227-241, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we obtain some existence theorems of nonnegative solutions with compact support for homogeneous Dirichlet elliptic problems; we also extend these results to parabolis systems.
Supersolution and comparison principles are our main ingredients.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales en derivadas parciales ; Ecuaciones diferenciales no lineales ; Problema elíptico ; Ecuaciones parabólicas ; Problema de Dirichlet
Código MathReviews MR1291965
Icono pdf Acceso al artículo completo